MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number 7000D
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on (b)(6) 2024 of a reprocessed polaris x steerable diagnostic electrophysiology catheter reported to have a red/encrusted substance on the tip that would not wipe off.The catheter was used in a procedure in a fully heparinized patient.At the end of the procedure, the catheters were removed and heparin reversed with protamine.Details about the use of the device during the case are not available from the hospital.The case was completed without incident.A review of the process control record was performed and no anomalies were noted.The device passed all inspection criteria at the time of manufacturing.Innovative health received the device for investigation on 03-jun-2024.Upon investigation, the catheter was found to have red fibrous material attached to the tip.The cause of the material is not able to be determined at this time with the information available and investigation completed.
 
Event or Problem Description
The device was reported to have a red/encrusted substance on the tip that would not wipe off.The substance was identified after removal from the patient.The case was completed without incident.No injuries were reported.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key19538134
Report Number3011610434-2024-00005
Device Sequence Number6425505
Product Code NLH
UDI-Device Identifier10841898111877
UDI-Public10841898111877
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model Number7000D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown